# SDR CALA2020022400494

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 101,356 hours, 13,343 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

PER VERBAL FROM CREW: UNABLE TO HEAT FLIGHT DECK.WARMEST TEMP IS 52 DEGREES WITH SELECTOR IN FULL WARM IN BOTH AUTO AND MANUAL MODE. TRIED AC RESET-NO HELP. NON FLYING FLIGHT CREW NOTICED SLIGHT NOISE/VIBRATION AT FLOOR AT ROW 9. CREW REPORTS THAT SYNOPTIC PAGE SHOWS FD TRIM AIR VALVE AT FULL (W). CHECK FD TRIM AIR DUCTING REF AMM 21-61-02.  REMOVED & REPLACED DAMAGED LH AIR DUCT REF IPC 21-52-51-08 ITEM 240 M&E 27-2152-3-0028. NO LEAKS NOTED. RAN BOTH ENGINS AND PACK SYSTEM TO VERFIFY THAT COCKPIT HEATS UP NICELY.
